Nilsolitons of H-type in the Lorentzian setting
MetadataShow full item record
Onda, Kensuke; Parker, Phillip E. 2015. Nilsolitons of H-type in the Lorentzian setting. Houston Journal of Mathematics, vol. 41:no. 4:pp 1137-1151
It is known that all left-invariant pseudo-Riemannian metrics on the three-dimensional Heisenberg group H-3 are algebraic Ricci solitons. We consider generalizations of Riemannian H-type, namely pseudoH-type and pH-type. We study algebraic Ricci solitons of left-invariant Lorentzian metrics on 2-step nilpotent Lie groups of both types.
Click on the URL to access this article (may not be free).